# SDR AALA20120710011

- Difficulty date: July 10, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER VERTICAL STIFFENER ABOVE VAULT DOOR CRACKED AT TOP END.  REPLACED STIFFENER PER AARD 51-00-05-1.
